Algebra & Number Theory
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Number Theory, 2020, Volume 14, Issue 1, Pages 213–274 (Mi anth3)  

Coble fourfold, $\mathfrak S6$-invariant quartic threefolds, and Wiman–Edge sextics

Ivan Cheltsovab, Alexander Kuznetsovcb, Konstantin Shramovcb

a Department of Mathematics, University of Edinburgh, United Kingdom
b National Research University Higher School of Economics, Russian Federation
c Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
National Research University Higher School of Economics
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
15-01-02158
Contest «Young Russian Mathematics»
We are grateful to A. Beauville, S. Bloch, I. Dolgachev, G. Kapustka, D. Markushevich, Yu. Prokhorov, and E. Tevelev, for useful discussions. We also thank the referee for valuable remarks. This paper was written during the Cheltov's stay at the Max Planck Institute for Mathematics in 2017. He would like to thank the institute for the excellent working conditions. All authors were partially supported by the HSE University Basic Research Program, Russian Academic Excellence Project "5-100". Kuznetsov and Shramov were also supported by RFBR grants 15-01-02164 and 15-01-02158. Shramov was also supported by Young Russian Mathematics award.


DOI: https://doi.org/10.2140/ant.2020.14.213


Bibliographic databases:

ArXiv: 1712.08906
Received: 02.02.2019
Revised: 01.07.2019
Accepted:01.09.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/anth3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021